# SDR DALA2018072304610

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 47,025 hours, 31,590 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HOLE FROM TOP RT VERT STAB FRONT SPAR HAS CRACK INDICATION. REPAIR COMPLETE REF ER/A 570300-14AD ORIGINAL. ASSOCIATED ER/A 14-570300.
